MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ENSNARE CATHETER

MERIT MEDICAL SYSTEMS, INC. ENSNARE CATHETER
Catalog Number EN2007030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the flower portion of the ensnare detached from wire portion.Flower portion was left in the patient while the wire was removed.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was found to have detached during use.The root cause is unknown.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
ENSNARE CATHETER
Common Device Name
SNARE CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
galway, H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
galway, H91 W 274
EI   H91 W274
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22440621
Report Number1721504-2025-00149
Device Sequence Number3164116
Product Code MMX
UDI-Device Identifier00884450452479
UDI-Public00884450452479
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEN2007030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown